# SDR MALA010392

- Difficulty date: April 3, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 027
- Aircraft time: 35,562 hours, 39,695 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Drag Strut
- Condition: Damaged
- Location: Lt & Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, MAINTENANCE FOUND ELONGATED HOLES WERE NOTED IN LT AND RT NACELLE, IB AND OB DRAG STRUTS AND FITTINGS. REF TO EO S54047.  MAINTENANCE REPAIRED DRAG STRUTS AND FITTINGS IAW PROCEDURES CONTAINED IN SB340-57-027 AND SRS 340 SDS001219 REV A-EOS54047.
